• 1
  • 1
  • 2
  • 5
  • 6
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 15242
School of Mathematics
  Title:   Asymptotically non-expansive actions of strongly amenable semigroups and fixed points
  Author(s):  Rasoul Nasr-Isfahani (Joint with A. Aminpour and A. Dianatifar)
  Status:   Published
  Journal: J. Math. Anal. Appl.
  Vol.:  461
  Year:  2018
  Pages:   364-377
  Supported by:  IPM
  Abstract:
In this paper, we deal with some fixed point properties for a semi-topological semigroup S acting on a compact convex subset K of a Banach space. We first focus on the space LMC(S) of left multiplicatively continuous functions on S and its strong left amenability; the existence of a compact left ideal group in the LMC-compactification of S. We then study the relation between left amenability and strong left amenability of LMC(S) with a common fixed point property for non-expansive and asymptotically non-expansive actions of S. Our results improve a result of T. Mitchell in 1970, and answer an open problem of A.T.-M. Lau in 2010 for the class of strongly left amenable semi-topological semigroups.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right